I know I read here that many have overcome their side effects. I just kept feeling worse and worse - dizzy, nausea, headaches, "loopy" feeling, ringing in my ears, etc. Much like aspirin-type meds do to me after a while.
So - this is third day without ANY UC medictions. Just taking my usual and probiotics. So far - no problems - just feeling better. No bleeding has returned but of course it is early.
My doc and NP were on vacation Friday to Tuesday so I just decided to stop on my own. I know they will not be happy but I just couldn't stand it - rather have cramping and "D".
I will call NP on Wednesay and tell her and see what she suggests. She knows I am a stubborn "old" lady with white hair - LOL!!
68 yr. old granny
New diagnosed with proctosigmoiditis
Colazal 1X3- discontinued for now
Prilosec for GERD
Inderol for hypertension
Xanax,Lipitor, multivitamin, calcium w/D, Tylenol
Starting Rowasa nightly - discontinued for now